# SDR KBM2006F00010

- Difficulty date: December 24, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,718 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL BEARINGS, TORN AND WORN, REMOVED AND REPLACED.  (K)
